×

On asymptotic stability of passive linear electrical networks. (English) Zbl 0401.94032

MSC:

94C05 Analytic circuit theory
94C15 Applications of graph theory to circuits and networks
05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] V. Doležal Z. Vorel: Theory of Kirchhoff’s Networks. Čas. pro pěst. mat. 87 (1962), No. 4, 440-476. · Zbl 0121.43407
[2] V. Knichal: On Kirchhoff’s Laws. (Czech.) Mat. fyz. sborník Slov. akad. vied a umení, II (1952), 13-27.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.